RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2001, Volume 56, Issue 4(340), Pages 145–146 (Mi umn425)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On fibrewise modifications of fibrings into del Pezzo surfaces of degree 2

M. M. Grinenko

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm425

Full text: PDF file (220 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2001, 56:4, 753–754

Bibliographic databases:

MSC: Primary 14E07; Secondary 14E30
Accepted: 01.06.2001

Citation: M. M. Grinenko, “On fibrewise modifications of fibrings into del Pezzo surfaces of degree 2”, Uspekhi Mat. Nauk, 56:4(340) (2001), 145–146; Russian Math. Surveys, 56:4 (2001), 753–754

Citation in format AMSBIB
\Bibitem{Gri01}
\by M.~M.~Grinenko
\paper On fibrewise modifications of fibrings into del Pezzo surfaces of degree~2
\jour Uspekhi Mat. Nauk
\yr 2001
\vol 56
\issue 4(340)
\pages 145--146
\mathnet{http://mi.mathnet.ru/umn425}
\crossref{https://doi.org/10.4213/rm425}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1861450}
\zmath{https://zbmath.org/?q=an:1077.14512}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2001RuMaS..56..753G}
\transl
\jour Russian Math. Surveys
\yr 2001
\vol 56
\issue 4
\pages 753--754
\crossref{https://doi.org/10.1070/RM2001v056n04ABEH000425}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000172882900010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035629935}


Linking options:
  • http://mi.mathnet.ru/eng/umn425
  • https://doi.org/10.4213/rm425
  • http://mi.mathnet.ru/eng/umn/v56/i4/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Cheltsov, “Double space with double line”, Sb. Math., 195:10 (2004), 1503–1544  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Cheltsov I., “Birationally rigid del Pezzo fibrations”, Manuscripta Math., 116:4 (2005), 385–396  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    3. I. A. Cheltsov, “Local inequalities and birational superrigidity of Fano varieties”, Izv. Math., 70:3 (2006), 605–639  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. M. M. Grinenko, “Fibrations into del Pezzo surfaces”, Russian Math. Surveys, 61:2 (2006), 255–300  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. Ahmadinezhad H., “On Del Pezzo Fibrations That Are Not Birationally Rigid”, J. Lond. Math. Soc.-Second Ser., 86:Part 1 (2012), 36–62  crossref  mathscinet  zmath  isi  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:225
    Full text:107
    References:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020